|Kaposi Sarcoma Cosmetic Concern
Jun 10, 2011
I completed six chemo-therapy treatments with Doxil for KS. Legions were kept mostly superficial to the sides and bottoms of my feet, a large one on my leg and a few in my hands. They have flattened and lightened in color and are no longer painful. My question is a cosmetic one, I have been researching the best method to remove the more obvious legions. I am most interested in laser treatments to remove or lessen the discoloration of the legions. I have tried finding specialists but cannot find much information on this.
| Response from Dr. Henry
I have not been seeing much KS in my practice over the last decade so my working knowledge about best current and available cosmetic treatment for residual KS is scant-if any reader has a comment or reference please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Kissing Stripper Worried I Have HIV
- Flu Symptoms After Getting A Tattoo Worried I Have HIV
- Pain In Penis After Reused Needle Worried I Have HIV
- Penis Discharge After Anal Sex Bottom Worried I Have HIV
- Sinus Infection After Licking Vagina Worried I Have HIV
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.